Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 492356, 5 pages
http://dx.doi.org/10.1155/2013/492356
Research Article

On the Continuity of Hausdorff Dimension of Julia Sets Concerning Potts Models

1Department of Mathematics and Computational Science, Hengyang Normal University, Hengyang 421002, China
2School of Science, China University of Mining and Technology (Beijing), Beijing 100083, China

Received 26 February 2013; Accepted 28 March 2013

Academic Editors: G. L. Karakostas, D.-X. Zhou, and C. Zhu

Copyright © 2013 Gang Liu and Junyang Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Considering the Julia sets of a family of rational maps concerning two-dimensional diamond hierarchical Potts models in statistical mechanics, we show the continuity of their Hausdorff dimension.